Table of Contents
Journal of Nonlinear Dynamics
Volume 2016, Article ID 2410806, 12 pages
http://dx.doi.org/10.1155/2016/2410806
Research Article

Chaos in Essentially Singular 3D Dynamical Systems with Two Quadratic Nonlinearities

Department of Applied Mathematics, Dnipropetrovsk National University, Gagarin Avenue 72, Dnipropetrovsk 49050, Ukraine

Received 23 March 2016; Revised 7 July 2016; Accepted 18 July 2016

Academic Editor: Zhao Lu

Copyright © 2016 Vasiliy Belozyorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasiliy Belozyorov, “Chaos in Essentially Singular 3D Dynamical Systems with Two Quadratic Nonlinearities,” Journal of Nonlinear Dynamics, vol. 2016, Article ID 2410806, 12 pages, 2016. https://doi.org/10.1155/2016/2410806.